# SDR DALA13023600127

- Difficulty date: May 21, 2013
- Submitted: May 21, 2013
- Operation: Air carrier
- Aircraft: N127DL
- Make and model: Boeing 767332
- Aircraft serial: 24077
- Aircraft time: 78,543 hours, 34,029 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING L/E STATION 674 NOSE BEAM CRACKED WEB CARRIED OUT REPAIR IAW PRI 514008-14, REV 0.  THE REPAIR COMPARED AND COMPLIED WITH ER/A 514008-14, REV ORIGINAL.
